# SDR ALGAR5472122711

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 14,152 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103116
- Part serial: AZ2760
- Condition: Corroded
- Location: Zone 200
- Part time: 1,000 hours
- Component: M/R Hub Assy, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH HORN, CORRODED BEYOND LIMITS.
